# SDR CALA2025120811877

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A541027
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BS 380-400, LBL 13 STABILIZER ASSY UPPER ANGLE CRACKED.   REMOVED AND REPLACED THE UPPER CHORD IAW SRM 51-40-02-0G-0 AND DWG 143A5410.
